# SDR CALA2024040500986

- Difficulty date: April 2, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 120,528 hours, 18,732 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skate Angle
- Part number: 112T700176
- Condition: Cracked
- Location: Upper I/B Edge P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM: 63-0600-1-2803 (B767-06-3-7290) THE I/B SKATE ANGLE IS CRACKED, LOCATED ON THE UPPER I/B EDGE OF WHERE PANEL 447DR ATTACHES TO THE LOWER SURFAC E OF THE RIGHT WING.#6173 REF AMES NR 167037-0400-0059 REPAIRED I/B SKATE ANGLE ON THE #2 ENG INBD EDGE IAW B767 BOEING DOCUMENT # 112T7001 AND REA DOCUMENT# 47601REA10 SEE PARTIAL WO RK ACCOMPLISHED AND ECRA 5458-01003
